A direct proof of van der Vaart's theorem

J. Bourgain; H. Sato

Studia Mathematica (1986)

  • Volume: 84, Issue: 2, page 125-131
  • ISSN: 0039-3223

How to cite


Bourgain, J., and Sato, H.. "A direct proof of van der Vaart's theorem." Studia Mathematica 84.2 (1986): 125-131. <http://eudml.org/doc/218721>.

author = {Bourgain, J., Sato, H.},
journal = {Studia Mathematica},
keywords = {absolutely continuous component},
language = {eng},
number = {2},
pages = {125-131},
title = {A direct proof of van der Vaart's theorem},
url = {http://eudml.org/doc/218721},
volume = {84},
year = {1986},

AU - Bourgain, J.
AU - Sato, H.
TI - A direct proof of van der Vaart's theorem
JO - Studia Mathematica
PY - 1986
VL - 84
IS - 2
SP - 125
EP - 131
LA - eng
KW - absolutely continuous component
UR - http://eudml.org/doc/218721
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.